# SDR SWI2025F01590

- Difficulty date: August 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM HAS CORROSION BETWEEN RBL9 AND LBL9 AT FS549.00 (MARKED)   (C-CHECK RO 11/22/2025)WET INSTALLED ALL FASTENERS THRU ENTIRE STACKUP INCLUDING CROSS-BEAM AND FLOOR BEAM. INSTALLED ALL REPAIR PARTS,-1 AND -2 REPAIR ANGLE, -3 AND -4 CLEAT, -5 FILLER, -6 -7 AND -8 SHIM ON FLOOR BEAM REPAIR AT FS549 BETWEEN RBL9 AND LBL9 REF REO 670-53-31-1085 REV-- DATED 2025-09-17. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR
